27 minutes ago
Friday, January 15, 2010
Heads up: Massive Tylenol, Motrin, Benadryl, St. Joseph Aspirin and Rolaids recall
The Tylenol recall of several months ago was expanded today, and includes children's medications and a bunch of other products. There have been reports that a "moldy" smell has caused at least 70 customers nausea, stomach pain, vomiting and diarrhea. Fun times.
You can get the full scoop on all of the products, and the problematic lot numbers, at this site. Here's the hotline: 1-888-222-6036 (Mon-Fri 8 a.m. to 10 p.m. EST, and Sat-Sun 9 a.m. to 5 p.m. EST).
I checked our cabinets, we're safe. We only give the kids liquid aspirin (Max can't swallow pills), and all of the problematic kid meds are in tablet form.
I can still remember the big Tylenol scare of the '80s, when people died after taking cyanide-laced pills. One day, around that time, I was in this whiney teacher's class and he was in a particularly bad mood. He looked at us and said, "You guys give me a headache."
"Take Tylenol!" I shouted.
I got sent to the principal's office, but it was totally worth it.
OK, stay healthy, everyone.